# SDR 97FDEA00155

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 654046
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT WHEN GEAR HANDLE WAS PLACED UP.  FOLLOWED RED TAB PROCEDURES AND RETURNED TO BASE.  FOUND NOSE GEAR LOCK ACTUATOR DAMAGED.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR PER MAINTENANCE MANUAL 32-33-11.  OPERATIONAL CHECK OK.  OK FOR SERVICE.
